# SDR ASAA2023052943372

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 59,084 hours, 17,622 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 120635900
- Condition: Faulty
- Location: Rt Boost Pump
- Part time: 59,077 hours, 17,620 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRINDING SOUND COMING FROM #2 AFT BOOST PUMP. GROUNDED - YES. REMOVED AND REPLACED #2 AFT BOOST PUMP REF B737-800 AMM 28-22-41OPS AND LEAK CHECKS GOOD.
